# SDR UPS99229788

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 651859929
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C57-581-04.00-04) ON NR 5 FLAP CARRIAGE AT SPINDLE FWD END.  REPLACED CARRIAGE, INSTALLATION ON TC C57-581-04-4D.
